Alert archive / Ohio / River Flood Warnings in 2014

River Flood Warning 33, NWS Northern Indiana

March 17, 2014Williams County, Ohio

NWS Northern Indiana issued this river flood warning at Mar 17, 2014, 11:05 PM EDT for Williams County, Ohio. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Mar 17, 2014, 11:05 PM EDT (03:05 UTC)
Expired
Mar 23, 2014, 2:00 AM EDT
In force
5 days
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

County Williams County, OH

The radar

The Northern Indiana radar (KIWX), 96 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point St. Joseph River (OH/IN) at Montpelier (MONO1).

Action stage
9 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

805 
WGUS43 KIWX 180305
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1105 PM EDT MON MAR 17 2014

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY

.RECENT SNOWMELT HAS CAUSED MINOR FLOODING ALONG AREA RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

OHC171-190305-
/O.NEW.KIWX.FL.W.0033.140318T0305Z-140323T0600Z/
/MONO1.1.ER.000000T0000Z.140317T2031Z.140322T0600Z.NO/
1105 PM EDT MON MAR 17 2014

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER
* UNTIL LATE SATURDAY NIGHT.
* AT 5 PM MONDAY THE STAGE WAS 12.5 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE AROUND  2 AM 
  SATURDAY MARCH 22.
* AT 13.0 FEET...COUNTY ROAD K, ONE MILE SOUTHWEST OF MONTPELIER 
  BEGINS TO FLOOD. SOME FLOODING BEGINS TO AFFECT THE VILLAGE OF 
  PIONEER. SIGNIFICANT LOW LAND AND AGRICULTURAL FLOODING OCCURS NEAR
  THE RIVER.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.7 FEET WHICH OCCURRED 
  ON DEC 17 2011.

&&

LAT...LON 4158 8464 4169 8455 4167 8453 4156 8461


$$
3 follow-up statements
039 
WGUS83 KIWX 181514
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1114 AM EDT TUE MAR 18 2014

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...STARKE AND ST.
  JOSEPH COUNTIES 
  SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... 

  SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB 
  AND DEFIANCE COUNTIES 
  SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE AFFECTING 
  ALLEN COUNTY 
  TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS
  COUNTIES 
 
.RECENT SNOWMELT IS CAUSING MINOR FLOODING ALONG AREA RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC091-141-149-191514-
/O.EXT.KIWX.FL.W.0022.000000T0000Z-140323T0600Z/
/DAVI3.1.SM.140315T1330Z.140320T0600Z.140322T0600Z.NO/
1014 AM CDT TUE MAR 18 2014

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE KANKAKEE RIVER AT DAVIS ROUTE 30
* UNTIL LATE SATURDAY NIGHT.
* AT 10 AM TUESDAY THE STAGE WAS 9.8 FEET AND STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE VERY EARLY 
  WEDNESDAY MORNING  AND CREST NEAR 10.6 FEET AROUND  1 AM THURSDAY 
  MARCH 20 AND FALL BELOW FLOOD STAGE AROUND  1 AM SATURDAY MARCH 22.
* AT 11.0 FEET...FLOODING OF SECONDARY ROADS NEAR THE RIVER BEGINS.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$

OHC171-191513-
/O.EXT.KIWX.FL.W.0033.000000T0000Z-140324T0600Z/
/MONO1.1.SM.000000T0000Z.140317T2031Z.140323T0600Z.NO/
1114 AM EDT TUE MAR 18 2014

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER
* UNTIL LATE SUNDAY NIGHT.
* AT 5 PM MONDAY THE STAGE WAS 12.5 FEET AND UNKNOWN.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS CRESTING AT 12.5 FEET AND WILL FALL BELOW 
  FLOOD STAGE AROUND  2 AM SUNDAY MARCH 23.
* AT 13.0 FEET...COUNTY ROAD K, ONE MILE SOUTHWEST OF MONTPELIER 
  BEGINS TO FLOOD. SOME FLOODING BEGINS TO AFFECT THE VILLAGE OF 
  PIONEER. SIGNIFICANT LOW LAND AND AGRICULTURAL FLOODING OCCURS NEAR
  THE RIVER.

&&

LAT...LON 4158 8464 4169 8455 4167 8453 4156 8461


$$

INC003-033-OHC039-191513-
/O.CON.KIWX.FL.W.0029.000000T0000Z-000000T0000Z/
/NVLI3.1.SM.140315T1145Z.140320T0000Z.000000T0000Z.NO/
1114 AM EDT TUE MAR 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE
* UNTIL FURTHER NOTICE.
* AT 10 AM TUESDAY THE STAGE WAS 13.1 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.4 FEET AROUND  2 
  PM FRIDAY MARCH 21 AND BEGIN FALLING.
* AT 14.0 FEET...SIGNIFICANT FLOODING OCCURS ON DEKALB COUNTY ROAD 42
  ABOUT 3 MILES NORTHEAST OF NEWVILLE. CONSIDERABLE AGRICULTURAL AND 
  LOW LAND FLOODING OCCURS ALONG THE ST. JOSEPH RIVER TO THE 
  CEDARVILLE RESERVOIR.

&&

LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493


$$

INC003-191513-
/O.CON.KIWX.FL.W.0028.000000T0000Z-000000T0000Z/
/ROOI3.1.SM.140315T0137Z.140316T1600Z.000000T0000Z.NO/
1114 AM EDT TUE MAR 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE
* UNTIL FURTHER NOTICE.
* AT 11 AM TUESDAY THE STAGE WAS 13.3 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 14.2 FEET AROUND  2 
  PM THURSDAY MARCH 20 AND BEGIN FALLING.
* AT 15.0 FEET...FLOODING OF LOWLAND AND FARMLAND NEAR THE RIVER 
  INCREASES.

&&

LAT...LON 4118 8507 4118 8506 4118 8505 4117 8505
      4117 8506                       

$$

OHC039-051-171-191513-
/O.CON.KIWX.FL.W.0027.000000T0000Z-000000T0000Z/
/STRO1.1.SM.140313T0130Z.140320T1200Z.000000T0000Z.NO/
1114 AM EDT TUE MAR 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE TIFFIN RIVER NEAR STRYKER
* UNTIL FURTHER NOTICE.
* AT 10 AM TUESDAY THE STAGE WAS 13.6 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.8 FEET AROUND  8 
  AM THURSDAY MARCH 20 AND BEGIN FALLING.
* AT 13.0 FEET...FLOOD WATERS BEGIN TO AFFECT SOME FARM BUILDINGS 
  NEAR STRYKER AND FLOOD SOME SECONDARY ROADS.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
347 
WGUS83 KIWX 190202
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1002 PM EDT TUE MAR 18 2014

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...STARKE AND ST.
  JOSEPH COUNTIES 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... 

  SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY
  
  SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB 
  AND DEFIANCE COUNTIES 
  TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS
  COUNTIES 
 
.RECENT SNOWMELT HAS CAUSED MINOR FLOODING ALONG AREA RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC091-141-149-200202-
/O.EXT.KIWX.FL.W.0022.000000T0000Z-140323T1800Z/
/DAVI3.1.SM.140315T1330Z.140320T0000Z.140322T1800Z.NO/
902 PM CDT TUE MAR 18 2014

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE KANKAKEE RIVER AT DAVIS ROUTE 30
* UNTIL SUNDAY AFTERNOON.
* AT 8 PM TUESDAY THE STAGE WAS 9.7 FEET AND STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE EARLY WEDNESDAY 
  MORNING  AND CREST NEAR 10.6 FEET AROUND  7 PM WEDNESDAY MARCH 19 
  AND FALL BELOW FLOOD STAGE AROUND  1 PM SATURDAY MARCH 22.
* AT 11.0 FEET...FLOODING OF SECONDARY ROADS NEAR THE RIVER BEGINS.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$

OHC171-200201-
/O.CON.KIWX.FL.W.0033.000000T0000Z-140324T0600Z/
/MONO1.1.SM.000000T0000Z.140317T2031Z.140323T0600Z.NO/
1002 PM EDT TUE MAR 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER
* UNTIL LATE SUNDAY NIGHT.
* AT 8 AM TUESDAY THE STAGE WAS 12.5 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS CRESTING AT 12.5 FEET AND WILL FALL BELOW 
  FLOOD STAGE AROUND  2 AM SUNDAY MARCH 23.
* AT 13.0 FEET...COUNTY ROAD K, ONE MILE SOUTHWEST OF MONTPELIER 
  BEGINS TO FLOOD. SOME FLOODING BEGINS TO AFFECT THE VILLAGE OF 
  PIONEER. SIGNIFICANT LOW LAND AND AGRICULTURAL FLOODING OCCURS NEAR
  THE RIVER.

&&

LAT...LON 4158 8464 4169 8455 4167 8453 4156 8461


$$

INC003-033-OHC039-200201-
/O.CON.KIWX.FL.W.0029.000000T0000Z-000000T0000Z/
/NVLI3.1.SM.140315T1145Z.140320T0000Z.000000T0000Z.NO/
1002 PM EDT TUE MAR 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE
* UNTIL FURTHER NOTICE.
* AT 9 PM TUESDAY THE STAGE WAS 13.1 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.4 FEET AROUND  2 
  PM FRIDAY MARCH 21 AND BEGIN FALLING.
* AT 14.0 FEET...SIGNIFICANT FLOODING OCCURS ON DEKALB COUNTY ROAD 42
  ABOUT 3 MILES NORTHEAST OF NEWVILLE. CONSIDERABLE AGRICULTURAL AND 
  LOW LAND FLOODING OCCURS ALONG THE ST. JOSEPH RIVER TO THE 
  CEDARVILLE RESERVOIR. 

&&

LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493


$$

OHC039-051-171-200201-
/O.CON.KIWX.FL.W.0027.000000T0000Z-000000T0000Z/
/STRO1.1.SM.140313T0130Z.140320T1200Z.000000T0000Z.NO/
1002 PM EDT TUE MAR 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE TIFFIN RIVER NEAR STRYKER
* UNTIL FURTHER NOTICE.
* AT 9 PM TUESDAY THE STAGE WAS 13.6 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.8 FEET AROUND  8 
  AM THURSDAY MARCH 20 AND BEGIN FALLING.
* AT 13.0 FEET...FLOOD WATERS BEGIN TO AFFECT SOME FARM BUILDINGS 
  NEAR STRYKER AND FLOOD SOME SECONDARY ROADS.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
294 
WGUS83 KIWX 191605
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1205 PM EDT WED MAR 19 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY
 
THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.

OHC171-191635-
/O.CAN.KIWX.FL.W.0033.000000T0000Z-140324T0600Z/
/MONO1.1.SM.000000T0000Z.140317T2031Z.140319T0235Z.NO/
1205 PM EDT WED MAR 19 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER
* AT 10 AM WEDNESDAY THE STAGE WAS 11.6 FEET
* FLOOD STAGE IS 12.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE LAST NIGHT.
* FORECAST...THE RIVER WILL FALL TO NEAR 11.5 FEET AROUND  2 PM 
  WEDNESDAY MARCH 19.

&&

LAT...LON 4158 8464 4169 8455 4167 8453 4156 8461


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Mar 17, 7:55 PM EDT, 3 hours 10 minutes earlier.

Area forecast discussion, Mar 17, 7:55 PM EDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
755 PM EDT MON MAR 17 2014

.SYNOPSIS...
ISSUED AT 751 PM EDT MON MAR 17 2014

TEMPERATURES WILL FALL INTO THE UPPER 20S IN THE SOUTH AND THE
UPPER TEENS IN THE NORTH TONIGHT. A BRIEF WARMUP IS IN STORE ON
TUESDAY WITH HIGH TEMPERATURES IN THE MID 50S SOUTH AND UPPER 40S
IN THE NORTH BEFORE RAINFALL CHANCES INCREASE AND WINDS STRENGTHEN
ON WEDNESDAY. WINDS ON WEDNESDAY COULD GUST AS HIGH AS 50 MPH IN
SOME LOCATIONS.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 356 PM EDT MON MAR 17 2014

EAST TO SOUTHEAST WINDS WILL PERSIST THIS PERIOD AS A SFC HIGH
RECEDES TO THE EAST AND AS A LOW PRESSURE SYSTEM APPROACHES FROM THE
SOUTHWEST. LOW CLOUDS OVER THE FAR SOUTH AREA SHOULD CONTINUE TO
DISSIPATE AS SUBSIDENCE CONTINUES OVER THE AREA. ALSO...SOME MID
CLOUDS OVER WISCONSIN SHOULD STAY MAINLY NORTH OF THE AREA THIS
AFTERNOON AND TONIGHT GIVEN THE LATEST NAM ISENTROPIC
LIFT/SATURATION AND THE LATEST SATELLITE TRENDS. LOWERED TEMPS A
COUPLE OF DEGREES TONIGHT OVER NORTHEAST AREAS WHERE REMAINING SNOW
PACK ALONG WITH CLEAR TO PARTLY CLOUDY SKIES SHOULD ALLOW TEMPS TO
FALL INTO THE TEENS GIVEN FAVORABLE RADIATIONAL COOLING. OTHERWISE...
AN UPPER LEVEL SYSTEM AND ASSOCIATED SFC LOW PRESSURE AREA WILL
APPROACH THE AREA BY LATE TUESDAY. KEPT TUESDAY AFTERNOON DRY GIVEN
UNANIMOUS SUPPORT FROM THE NCEP MODELS...CANADIAN GEM AND ECMWF
HOLDING OFF PRECIPITATION UNTIL TUESDAY NIGHT.

&&

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 356 PM EDT MON MAR 17 2014

STRONG SHRTWV MOVG THROUGH THE NRN ROCKIES TODAY WILL DIG SE INTO
THE PLAINS TUE WITH ASSOCIATED SFC LOW OVER NRN MO/SRN IA BY TUE
EVE...LIFTING NE TO LAKE MICHIGAN BY WED MORNING. STRONG FORCING
ASSOCIATED WITH THIS SYSTEM WILL MOVE ACROSS OUR AREA TUE NGT/WED.
ALTHOUGH GULF MOISTURE RETURN AHEAD OF THIS SYSTEM WILL BE LIMITED
BY DRY CONDITIONS IN WAKE OF WEEKEND LOW PRESSURE SYSTEM WHICH MOVED
ACROSS THE SERN CONUS... MODELS SUGGESTING SUFFICIENT MOISTURE
RETURN FOR WK ELEVATED INSTABILITY OVER OR NEAR OUR CWA LATE TUE
NGT/WED MORNING. IF THIS DOES OCCUR WOULD LIKELY COMBINE WITH STEEP
H85-H5 LAPSE RATES AND STRONG/DEEP UVM TO CAUSE A FEW TSTMS IN OUR
AREA. WITH 12Z RUNS INDICATING BEST CHC OF THIS OCCURRING ACROSS NW
PORTION OF THE CWA...HAVE ADDED MENTION TO THE FCST THERE. SOUTHERLY
FLOW OVERNIGHT WILL LIMIT TEMP FALLS WITH LOWS EXPECTED TO BE IN THE
U30S NORTH AND L40S SOUTH.

DESPITE POTENTIAL FOR CONVECTION... LIMITED OVERALL MOISTURE AND
QUICK MOVEMENT OF PRECIP ACROSS THE AREA SHOULD KEEP RAINFALL
AMOUNTS FROM THIS SYSTEM GENERALLY UNDER A QUARTER INCH. HWVR,
COMBINATION OF MELTING SNOW ACROSS FAR NRN INDIANA/NW OH/SRN MI AND
THIS MODEST RAINFALL MAY PROLONG ONGOING MINOR FLOODING PROBLEMS
ACROSS NRN PORTION OF CWA. CDFNT SHOULD MOVE THROUGH THE AREA WED
MORNING AND COMBINED WITH MORNING SHOWERS WILL RESULT IN LITTLE
TEMPERATURE RECOVERY FROM TUESDAY NIGHTS LOWS WITH SOME FALLING
TEMPS LIKELY DURING THE DAY. POST FRONTAL WRAP AROUND MOISTURE WITH
STRONG CYCLONIC FLOW SHOULD RESULT IN SCT RAIN/SNOW SHOWERS WED
AFTN. STEEPENING LOW LEVEL LAPSE RATES BEHIND THE FRONT WILL MIX
DOWN STRONG WINDS WEDNESDAY. CLOUDY SKIES SHOULD LIMIT MIXING
SOMEWHAT SO EXPECT WINDS TO STAY JUST BLO ADVISORY CRITERIA.

LAKE ENHANCEMENT TO MOIST CYCLONIC FLOW SHOULD KEEP SCT SNOW/RAIN
SHOWERS GOING AT LEAST ACROSS NE 1/2 OF CWA THROUGH WED EVE...
ENDING OVERNIGHT AS AIRMASS DRIES OUT AND INVERSION HEIGHTS LOWER.
GRADIENT SHOULD REMAIN SUFFICIENT TO MAINTAIN SOME WINDS/MIXING
OVERNIGHT... SO LEANED TOWARD HIGHER END OF GUIDANCE FOR LOWS.

FOR THE EXTENDED FCST... RIDGE WILL BUILD INTO THE AREA THU...
PROVIDING FAIR WX WITH SUNSHINE AND WK WAA RESULTING IN TEMPS RISING
TO NEAR NORMAL. SHRTWV MOVG THROUGH THE GULF OF ALASKA TODAY IS
EXPECTED TO TRACK ACROSS THE MIDWEST FRI-SAT BRINGING ANOTHER CHC OF
SHOWERS. SFC LOW ASSOCIATED WITH THIS SYSTEM SHOULD TRACK NEAR OR
OVER OUR CWA. GFS/GEM INDICATE LOW WILL TRACK JUST NORTH OF OUR CWA
FRI WHILE ECMWF TRACKS LOW ACROSS OUR AREA. FOR NOW STUCK WITH MODEL
BLEND TEMPS FOR FRIDAY BUT THERE WILL BE A STRONG TEMPERATURE
GRADIENT ALONG THE WARM FRONT AHEAD OF THE LOW... SO CONSIDERABLE
UNCERTAINTY ON HIGHS FOR FRIDAY. COLDER CONDITIONS WILL MOVE INTO
THE AREA SAT AS THE LOW MOVES EAST OUT OF OUR AREA AND ANOTHER
CANADIAN HIGH DROPS SE INTO THE NRN PLAINS. THIS SYSTEM SHOULD MOVE
SLOWLY SE ACROSS THE GRTLKS SUNDAY RESULTING IN UNSEASONABLY COLD
TEMPS AND DRY WX. BLO NORMAL TEMPS WILL CONTINUE THROUGH MONDAY AS
AN ALBERTA CLIPPER MOVES INTO THE AREA BRINGING A CHC OF SNOW.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 749 PM EDT MON MAR 17 2014

VFR CONDS WILL PERSIST THIS PD AS SFC RIDGING SLOWLY RETREATS
AHEAD OF LOW PRES DVLPG ACRS THE CNTRL PLAINS.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...BENTLEY
SHORT TERM...SKIPPER
LONG TERM...JT
AVIATION...T

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Mar 17, 4:14 AM EDT, 18 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
414 AM EDT MON MAR 17 2014

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-180815-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
414 AM EDT MON MAR 17 2014 /314 AM CDT MON MAR 17 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

MINOR FLOODING WILL CONTINUE ALONG SOME RIVERS IN NORTHERN INDIANA
AND NORTHWEST OHIO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-180815-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
414 AM EDT MON MAR 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

Nearby

River Flood Warnings in Ohio, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.